# SDR CALA2025070206144

- Difficulty date: June 29, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737924ER
- Aircraft serial: 42175
- Aircraft time: 36,152 hours, 13,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECONOMY PASSENGER SEAT EMERGENCY PATH LIGHTING (EPL).  FOUND LT ROW 31 EPL LIGHT HOUSEING DAMAGED REPLACED LIGHT LENS IAW B737 AMM 33-51-11.  OPS CHECK GOOD.
